American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. Skopenkov. On the deleted product criterion for embeddability in $\mathbb R^m$ . Proc. Amer. Math. Soc. 126 (1998) 2467-2476. MR 1423334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Gillman. The Poincar\'e conjecture is true in the product of any graph with a disk . Proc. Amer. Math. Soc. 110 (1990) 829-834. MR 1021898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. L. Bryant. General position theorems for generalized manifolds . Proc. Amer. Math. Soc. 98 (1986) 667-670. MR 861772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tsuyoshi Kobayashi. $3$-manifolds which contain nonparallel projective planes . Proc. Amer. Math. Soc. 91 (1984) 314-318. MR 740193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. P. E. Hodgson. Surgery on Poincar\'e complexes . Trans. Amer. Math. Soc. 285 (1984) 685-701. MR 752498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ib Madsen and Mel Rothenberg. Classifying $G$ spheres. Bull. Amer. Math. Soc. 7 (1982) 223-226. MR 656199.
Abstract, references, and article information   
View Article: PDF

[7] Sören Illman. Approximation of $G$-maps by maps in equivariant general positions and imbeddings of $G$-complexes . Trans. Amer. Math. Soc. 262 (1980) 113-157. MR 583849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1